Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Isometries of $^{\ast }$-invariant subspaces
HTML articles powered by AMS MathViewer

by Arthur Lubin PDF
Trans. Amer. Math. Soc. 190 (1974), 405-415 Request permission

Abstract:

We consider families of increasing $^\ast$-invariant subspaces of ${H^2}(D)$, and from these we construct canonical isometrics from certain ${L^2}$ spaces to ${H^2}$. We give necessary and sufficient conditions for these maps to be unitary, and discuss the relevance to a problem concerning a concrete model theory for a certain class of operators.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B37, 47A15
  • Retrieve articles in all journals with MSC: 47B37, 47A15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 405-415
  • MSC: Primary 47B37; Secondary 47A15
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0338823-9
  • MathSciNet review: 0338823